PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 35(49), pp. 153--156 (1984)
A HEREDITARY PROPERTY OF HM-SPACES
Stojan Radenovi\'cPrirodno-matematicki fakultet, Kragujevac, Yugoslavia
Abstract: We have shown that a class of HM-spaces is invariant under projective topology, in particular, arbitrary product, subspace and separated quotient. We have shown also that $(E,\sigma(E,E'))$ is an HM-space for every locally convex space $(E,t)$ (see [2, Theorem 513]).
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 22 Aug 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts